# SDR C2XA99BT104

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIT - FLT 4299 - CREW REPORTED SMOKE FROM SIDEWALL LIGHT SEAT 4B, TROUBLESHOT AND FOUND BURNED BULB SOCKET AT 4D SIDEWALL LIGHT, SYSTEM RELEASED UNDER MEL 32-20-00 CAT C CONTROL NUMBER 211401.  AIRCRAFT RETURNED TO SERVICE.  CLE, MAINTENANCE REMOVED AND REPLACED BULB AND LIGHT ASSY.  OPS CHECKED LIGHTS GOOD.  NO SMOKE NOTED.  MEL REMOVED AND AIRCRAFT RETURNED TO SERVICE.  (M)
